# SDR CALA2015122494916

- Difficulty date: December 22, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 97,373 hours, 15,317 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT AT R2 DOOR INOPERATIVE.  RELAMPED, R & R AFT RT LIGHT ASSEMBLY.  FOUND PUSHED BACK PIN AT CONNECTOR M733, SECURED IAW WDM 33-51-06.  OPERATIONS NORMAL.
